A proof of the existence of nonregular systems of linear differential equations with quasiperiodic coefficients
Differencialʹnye uravneniâ, Tome 5 (1969) no. 11, pp. 1979-1983
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_11_a2,
author = {V. M. Millionshchikov},
title = {A proof of the existence of nonregular systems of linear differential equations with quasiperiodic coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {1979--1983},
year = {1969},
volume = {5},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_11_a2/}
}
TY - JOUR AU - V. M. Millionshchikov TI - A proof of the existence of nonregular systems of linear differential equations with quasiperiodic coefficients JO - Differencialʹnye uravneniâ PY - 1969 SP - 1979 EP - 1983 VL - 5 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1969_5_11_a2/ LA - ru ID - DE_1969_5_11_a2 ER -
V. M. Millionshchikov. A proof of the existence of nonregular systems of linear differential equations with quasiperiodic coefficients. Differencialʹnye uravneniâ, Tome 5 (1969) no. 11, pp. 1979-1983. http://geodesic.mathdoc.fr/item/DE_1969_5_11_a2/